Ophthalmic plastic and reconstructive surgery · 2007
Erlotinib-associated trichomegaly.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lane Katherine, Goldstein Scott M
Аннотация
A 70-year-old woman presented with a corneal ulcer resulting from aberrant and exuberant eyelash growth. She had recently been diagnosed with recurrent non-small-cell lung cancer for which she had begun a chemotherapeutic regimen that included erlotinib HCl. After several months of treatment, she noted the onset of escalating ocular irritation, which culminated in her presentation. Examination of her ocular adnexa revealed coarse, brittle, irregular aberrant eyelash growth. She has been successfully treated with regular epilation and eyelash trimming and has remained symptom free.